Economics at your fingertips  

Double health insurance coverage and health care utilisation: evidence from quantile regression

Sara Moreira and Pedro Barros ()

Health Economics, 2010, vol. 19, issue 9, 1075-1092

Abstract: ARRAY(0x1009fcb08)

Keywords: demand for health services; moral hazard; count data; quantile regression (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Health Economics is currently edited by Alan Maynard, John Hutton and Andrew Jones

More articles in Health Economics from John Wiley & Sons, Ltd.
Series data maintained by Wiley-Blackwell Digital Licensing ().

Page updated 2017-11-21
Handle: RePEc:wly:hlthec:v:19:y:2010:i:9:p:1075-1092